# SDR SWAA2015070841567

- Difficulty date: May 23, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FWD FRAME LOWER STUB FRAME CRACKED AT INBD HOLE.  REPAIRED STUB FRAME IAW ER.
